RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1996, Volume 51, Issue 4(310), Pages 157–158 (Mi umn1002)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

The classification of minimal skeletons with a regular boundary

A. O. Ivanov, A. A. Tuzhilin

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

DOI: https://doi.org/10.4213/rm1002

Full text: PDF file (189 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1996, 51:4, 734–735

Bibliographic databases:

MSC: 05C05
Accepted: 18.04.1996

Citation: A. O. Ivanov, A. A. Tuzhilin, “The classification of minimal skeletons with a regular boundary”, Uspekhi Mat. Nauk, 51:4(310) (1996), 157–158; Russian Math. Surveys, 51:4 (1996), 734–735

Citation in format AMSBIB
\Bibitem{IvaTuz96}
\by A.~O.~Ivanov, A.~A.~Tuzhilin
\paper The classification of minimal skeletons with a~regular boundary
\jour Uspekhi Mat. Nauk
\yr 1996
\vol 51
\issue 4(310)
\pages 157--158
\mathnet{http://mi.mathnet.ru/umn1002}
\crossref{https://doi.org/10.4213/rm1002}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1422236}
\zmath{https://zbmath.org/?q=an:0871.51014}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1996RuMaS..51..734I}
\transl
\jour Russian Math. Surveys
\yr 1996
\vol 51
\issue 4
\pages 734--735
\crossref{https://doi.org/10.1070/RM1996v051n04ABEH002979}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996WJ45300008}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0030359883}


Linking options:
  • http://mi.mathnet.ru/eng/umn1002
  • https://doi.org/10.4213/rm1002
  • http://mi.mathnet.ru/eng/umn/v51/i4/p157

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. O. Ivanov, A. A. Tuzhilin, “Branching geodesics in normed spaces”, Izv. Math., 66:5 (2002), 905–948  mathnet  crossref  crossref  mathscinet  zmath  scopus
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:132
    Full text:54
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018